OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.08 (1976) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6509

Title: Bemerkungen über Fixpunktmengen schlichter Funktionen
Authors: Doppel, Karl
Köditz, Helmut
Timmann, Steffen
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Karl Doppel, Helmut Köditz, Steffen Timmann, "Bemerkungen über Fixpunktmengen schlichter Funktionen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 162-166.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: Per una funzione schlicht $f$ non identica di classe $S$ indichi $F_{f}$l'insieme dei punti fissi. Si pone il problema di caratterizzare $F_{f}$ . Si osserva, al proposito che: 1. $F_{f}$ non può accumularsi su tutto il bordo del disco unitaio D. 2. Dato un insieme di Carleson sul bordo di D, esiste una funzione schlicht $f\in S$ tale che $F_{f}$ si proietti su un sottinsieme denso di E. Infine viene assegnata una rappresentazione integrale di tipo Herglotz per una certa classe di funzioni in S aventi ``molti'' punti fissi.
For a schlicht function $f\neq id$ of class S let $F_{f}$ denote its set of fixpoints. The problem is to characterize the set $F_{f}$. Two remarks are given: 1. $F_{f}$ cannot cluster at the whole boundary of the unit disc D. 2. Given a Carleson-set E on the boundary of D, there exists a schlicht function $f\in S$ such that $F_{f}$ projects on a dense subset of E. Finally an integral representation of Herglotz-type is given for a certain class of functions in S having ``many'' fixpoints.
URI: http://hdl.handle.net/10077/6509
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:

File Description SizeFormat
DoppelKoditzTimmannRendMat08.pdf332.68 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.